DISCONTINUOUS MATRIX STURM-LIOUVILLE PROBLEMS


Creative Commons License

Allahverdiev B., Tuna H.

Eurasian Mathematical Journal, vol.13, no.3, pp.8-22, 2022 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 3
  • Publication Date: 2022
  • Doi Number: 10.32523/2077-9879-2022-13-3-08-22
  • Journal Name: Eurasian Mathematical Journal
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, zbMATH
  • Page Numbers: pp.8-22
  • Keywords: Matrix sturm-liouville problem, Maximal operator, Minimal operator, Self-adjoint operator, Spectral resolution, Transmission conditions
  • Süleyman Demirel University Affiliated: Yes

Abstract

© 2022, Eurasian Mathematical Journal.All Rights Reserved.In this paper, we investigate discontinuous matrix Sturm-Liouville problems. We establish an existence and uniqueness result. Next, we introduce the corresponding maximal and minimal operators for this problem and some properties of these operators are investigated. Moreover, we give a criterion under which these operators are self-adjoint. Finally, we give an eigenfunction expansion